Continuity of solutions of a nonlinear elliptic equation
ESAIM: Control, Optimisation and Calculus of Variations, Tome 19 (2013) no. 1, pp. 1-19.

We consider a nonlinear elliptic equation of the form div [a(∇u)] + F[u] = 0 on a domain Ω, subject to a Dirichlet boundary condition tru = φ. We do not assume that the higher order term a satisfies growth conditions from above. We prove the existence of continuous solutions either when Ω is convex and φ satisfies a one-sided bounded slope condition, or when a is radial: a ( ξ ) = l ( | ξ | ) | ξ | ξ for some increasing l:ℝ+ → ℝ+.

DOI : https://doi.org/10.1051/cocv/2011194
Classification : 35J20,  35J25,  35J60
Mots clés : nonlinear elliptic equations, continuity of solutions, lower bounded slope condition, Lavrentiev phenomenon
@article{COCV_2013__19_1_1_0,
     author = {Bousquet, Pierre},
     title = {Continuity of solutions of a nonlinear elliptic equation},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {1--19},
     publisher = {EDP-Sciences},
     volume = {19},
     number = {1},
     year = {2013},
     doi = {10.1051/cocv/2011194},
     zbl = {1271.35028},
     mrnumber = {3023057},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/cocv/2011194/}
}
TY  - JOUR
AU  - Bousquet, Pierre
TI  - Continuity of solutions of a nonlinear elliptic equation
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2013
DA  - 2013///
SP  - 1
EP  - 19
VL  - 19
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/cocv/2011194/
UR  - https://zbmath.org/?q=an%3A1271.35028
UR  - https://www.ams.org/mathscinet-getitem?mr=3023057
UR  - https://doi.org/10.1051/cocv/2011194
DO  - 10.1051/cocv/2011194
LA  - en
ID  - COCV_2013__19_1_1_0
ER  - 
Bousquet, Pierre. Continuity of solutions of a nonlinear elliptic equation. ESAIM: Control, Optimisation and Calculus of Variations, Tome 19 (2013) no. 1, pp. 1-19. doi : 10.1051/cocv/2011194. http://www.numdam.org/articles/10.1051/cocv/2011194/

[1] P. Bousquet, The lower bounded slope condition. J. Convex Anal. 1 (2007) 119 − 136. | MR 2310433 | Zbl 1132.49031

[2] P. Bousquet, Local Lipschitz continuity of solutions of non-linear elliptic differential-functional equations. ESAIM Control Optim. Calc. Var. 13 (2007) 707 − 716. | Numdam | MR 2351399 | Zbl 1142.35094

[3] P. Bousquet, Continuity of solutions of a problem in the calculus of variations. Calc. Var. Partial Differential Equations 41 (2011) 413 − 433. | MR 2796238 | Zbl 1227.49043

[4] F. Clarke, Continuity of solutions to a basic problem in the calculus of variations. Ann. Scvola Norm. Super. Pisa Cl. Sci. (5) 4 (2005) 511 − 530. | Numdam | MR 2185867 | Zbl 1127.49001

[5] M. Degiovanni and M. Marzocchi, On the Euler-Lagrange equation for functionals of the calculus of variations without upper growth conditions. SIAM J. Control Optim. 48 (2009) 2857 − 2870. | MR 2558324 | Zbl 1201.49022

[6] D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order. Classics in Mathematics, Springer-Verlag, Berlin (2001) Reprint of the 1998 edition. | MR 1814364 | Zbl 1042.35002

[7] P. Hartman, On the bounded slope condition. Pac. J. Math. 18 (1966) 495 − 511. | MR 197640 | Zbl 0149.32001

[8] P. Hartman and G. Stampacchia, On some non-linear elliptic differential-functional equations. Acta Math. 115 (1966) 271 − 310. | MR 206537 | Zbl 0142.38102

[9] O.A. Ladyzhenskaya and N.N. Uraltseva, Linear and quasilinear elliptic equations. Academic Press, New York (1968). | MR 244627 | Zbl 0164.13002

[10] C.B. Morrey, Multiple integrals in the calculus of variations. Springer-Verlag, New York (1966). | MR 202511 | Zbl 1213.49002

Cité par Sources :